MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO POR FMRL LAT NC; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ECHO POR FMRL LAT NC; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis, as the device remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Concomitant medical devices: cat#: 010000664, g7 pps ltd acet shell 54f, lot#: 6881384; cat#: 20103606, g7 longevity neutral 36mm f, lot#: 64922355; cat#: 650-0661, delta ceramic fem hd 36/0mm, lot#: 3035179.
 
Event or Problem Description
It was reported that patient underwent right total hip arthroplasty.Intra-operatively, the patient experienced a small-nondisplaced crack in the posterior medial calcar region requiring medical intervention/modification.There has been no revision reported to date.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.According to the clinical data form provided its not device related however without operative notes definitive root cause cannot be determined device history record (dhr) was reviewed and no discrepancies were found.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ECHO POR FMRL LAT NC
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11497001
Report Number0001825034-2021-00762
Device Sequence Number2979591
Product Code KWA
UDI-Device Identifier00887868260568
UDI-Public(01)00887868260568(17)300805(10)812890
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K070274
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number192110
Device Lot Number812890
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight109